# SDR UIEA2014103100540

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2612 · Fire Detection
- Part: Rail
- Condition: Chafed
- Location: Fier Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP RAIL ON LT APU DOOR HAS CHAFE MARKS.  REPAIRED DAMAGED AREA ON FIRE LOOP RAIL ON LT APU DOOR IAW SRM 51-70-13 & 51-40-02.
